# SDR CALA2012071600453

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 35,342 hours, 12,178 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Part number: R1143M16
- Part serial: 991201
- Condition: Binding
- Location: R2 Window
- Part time: 35,317 hours, 12,172 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 F/O MOVEABLE WINDOW CRANK MECHANISM IS STICKY AND JERKY DURING OPERATION.  MX REPAIRED 2 WINDOW OPERATING MECHANISM IAW AMM 56-11-04 AND RECONNECTED WINDOW HEATING ELETRICAL WIRES REF 56-11-02 AND OPS CHECKED GOOD, WINDOW HEAT OPS CHECKED NORMAL,
